MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that manufacturing rep is going to see the patient tomorrow to recover implantable neurostimulator (ins)  from over discharge for for an mri and wanted to know if there was a way to know how many times the implanted neurostimulators had been physician reset without attempting to do it.Caller stated that the patient is a chronic noncompliant and has not maintained the charge of her battery.Caller mentioned that they had done one physician reset on the patient a few years ago and called tech services to help walk them through it.Agent asked caller when the patient attempted to charge and could not, caller did not know.The issue was not resolved through troubleshooting.Agent reviewed considerations around recovery of the ins, mri.Pt currently sedated in icu.The rep indicated that they attempted one reset on each of the patient's ins, they have been unable to get the rechargers to connect for normal charging at the time of the call.The caller asked for information about charging an ins and the recovery process.Provider at the care facility inquired about turning therapy off or putting system into mri mode.Per caller, rep was able to charge the implant last night, but told the facility that implant will need to be charged/maintained due to unstable battery, however, the facility doesn't have recharger or patient programmer to connect to the implant. the manufacturer representative provided additional information indicating that the multiple overdischarges were related to the patient¿s noncompliance with charging, as the patient stated they did not like charging the devices and were not consistently maintaining charge.The patient¿s settings were high, but the representative noted that mental health factors contributed to the lack of charging.This was the patient¿s second overdischarge.A physician reset was performed on both ipgs for an inpatient mri.The overdischarge issue was not resolved, and no further action will be taken because the patient does not want therapy continued and will not charge the ipgs.The representative also confirmed that the device, therapy, or procedure was not considered causal or contributory to the icu stay and sedation.
 
Additional Manufacturer Narrative
Continuation of d10: product id 37612 serial# (b)(6) implanted: (b)(6) 2022 product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50282201
Report Number3004209178-2026-13768
Device Sequence Number10329116
Product Code MHY
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)230314
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexFemale